Please use this identifier to cite or link to this item:
Title: Least Squares for Practitioners
Authors: Blais, J. A. Rod
Issue Date: 16-Aug-2010
Publisher: Hindawi Publishing Corporation
Citation: J. A. Rod Blais, “Least Squares for Practitioners,” Mathematical Problems in Engineering, vol. 2010, Article ID 508092, 19 pages, 2010. doi:10.1155/2010/508092
Description: Article deposited according to Hindawi open access publishing policy for Mathematical Problems in Engineering: [July 23, 2013].
Appears in Collections:Blais, J. A. Rod

Files in This Item:
File Description SizeFormat 
2010_MathematicalProblemsinEngineering_Blais.pdf645.34 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons